# SDR UALA2012080704241

- Difficulty date: August 6, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,674 hours, 13,591 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 97980612
- Part serial: 33
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'R PACK INOP' LIGHT ON.  EICAS MSG 'R PACK TEMP' DISPLAYED.  REPLACED APU SURGE CONTROL VALVE AND AIR SUPPLY SHUTOFF VALVE.  APU BLEED PSI NORMAL WITH BOTH PACKS ON AND CTR ADP ON, APU BLEED PSI NORMAL DURING ENGINE DRY MOTOR.  APU AIR SUPPLY SHUTOFF VALVE REPLACED, REF DF511, NOW RT PACK OPERATION NORMAL IN AUTO MODE AND R PACK INOP LIGHT NOT ON AND NO STATUS MESSAGES.
